• question-icon

    Suggest treatment for UTI while on Ofloxacin

default
Posted on Mon, 7 Aug 2017 in Urinary and Bladder Problems
Question: i am suffering from uti from past 3 days. the burning sensation is not there now but my lower back is paining a lot. i cant sleep without pain killers. i hv my culture done and taking ofloxacin tablets.
is lower back pain related to urine infection?
what should i do further?
doctor
Answered by Dr. P. T. Patil 2 hours later
Brief Answer:
Get Ultrasound Scanni g of the abdomen done

Detailed Answer:
Hello
Thanks for query .
Burning urination with pain in b=lower back is mostly due to stone either in kidney or ureter and needs to be confirmed .

Consult qualified Urologist for clinical examination and get following basic tests done to confirm the diagnosis.
1) Urine routine and culture.(You have already done it )
2) Ultrasound scanning of abdomen and pelvis.

Continue taking Ofloxacin and add Tomsulosin once daily along with pain killer .

Further treatment will depend upon result of these tests and final diagnosis.

Hope I have answered your query ,please feel free to ask if you have more questions,I shall be happy to help you
Thanks and Regards.
Dr.Patil.

Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 10180 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Back pain

doctor1 MD

For three weeks I have been having severe gnawing upper abdominal pain mainly after eating. Gets worse when I lay down. I stopped eating any oils...

doctor1 MD

hi.i am a girl and and i am 30 years old, i have painful breast specially my left breast, 2 month ago i went to dr in iran and she recommend me to...

doctor1 MD

i am having white discharge from 4 days my last period is jan 2nd ?i am having two kids is it lead to pregency again?is it a normal yeast...

doctor1 MD

My 10 year old has been suffereing for the last few days from light headedness, neck pain, back pain, and headaches. The major issue is that her...

doctor1 MD

I get a lower back pain which is excrucitating right after my cycle ends.its remians for 4-5 days. And have to take painkillers.Its very...

doctor1 MD

very small amount of brownish discharge after wiping, I finished my period just under 2 weeks ago, although I can't be precise. any reason for this?

doctor1 MD

I am 77 and take heart disease medications. I have lower back pain , am fatigued and joint pain. Suggestions?

Get personalised answers from verified doctor in minutes across 80+ specialties

148 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. P. T. Patil
  • Q - Have stomach pain, fever and loose stool. On omniprzole and ciplox. Any...

  • Q - Have had cyst removed from lips and noticed rigidness. Will it cure on...

  • Q - On medication for BP, body pain and frequent urination. Getting weakness...

  • Q - Having pain in testicle and noticed dark skin on it. What to do?

  • Q - Took medication for neurological problem and never had a desire for...

  • Q - Experiencing prolonged menstrual periods. What to do?

  • Q - Have increase frequency and urgency of urination. Any treatment?

  • Q - Why does my penis look small when not erect?

  • Q - Having on and off mouth ulcer. What is causing this and how to get rid...

  • Q - Noticed movable lump on the side of abdomen. What could it be?

backtotop2